# SDR AALA201708159038

- Difficulty date: August 12, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 54,579 hours, 21,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT  LIGHT LENS COVER ADJACENT TO 4L DOOR IS LOOSE.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY IAW AMM 33-51-14. OPS CHKS OK.
